# SDR NACA2017080900045

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 77,538 hours, 63,423 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX528564
- Condition: Weak
- Location: Nr 1 Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 2 ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.   RAN ENGINES, NO FAULTS. CLEANED SUMP TUBE AND DRAINED WATER.  CHECKED RESERVOIR PRESSURE FILTER BOWL AND REMOVED WATER.  CHECKED CASE DRAIN FILTERS FOR BOTH ENGINES. NO METAL FOUND IAW AMM 29-11-00, PAGE 106, AND AMM 29-11-41-301.   DURING FLAP EXTENSION THE NR 1 HYDRAULIC PUMP SHOWED LOW PRESSURE AND A SYSTEM PRESSURE DECREASED.  COMPLETED THE LOSS OF A SYSTEM HYDRAULIC SYSTEM CHECKLIST.  REPLACED  THE NR 1 HYDRAULIC ENGINE DRIVEN PUMP IAW AMM 29-11-32-401.
